# SDR FDEA202508271552

- Difficulty date: August 27, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N174FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63105
- Aircraft time: 10,114 hours, 4,996 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Faulted
- Component: Na
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

UPON CONFIGURING FROM FLAPS 20 TO FLAPS 25, LE SLAT  DISAGREE MESSAGE AND CAUTION LIGHT ILLUMINATED.  RAN QRH, LANDED FLAPS 20.  EMERGENCY DECLARED.    AMM 27-58-00-5  ALL WORK PERFORMED IAW TSI 27-50/4817 AND ABOVE REF, A/C OPS CHECKS NORMALLY WITH NO FAULTS AT THIS TIME . A/C OK TO CONTINUE.
